# SDR SWIA202264868

- Difficulty date: January 5, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON #2 HINGE FITTING AT WS319 AFT WING SPAR IS GOUGED.   (C CHECK RO 3/11/2022)   REPAIRED RH AILERON #2 HINGE FITTING AT WS319 AFT WING SPAR IAW MHIRJ REO 601R-57-51-984, REV --, DATE: 2022-01-28, SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED. M-337 AND TASK CARD 51-900-1003-SKY ATTACHED WITH NO CHANGE TO WEIGHT AND BALANCE
